# SDR SIMA20250622001

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,504 hours, 15,143 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKEOFF WITH SLATS 3 FLAPS 1 EMERGENCY DERCLARED."TRANSFERRED TO NRWC 037-DFW-04924" RE-INSTALLED FLAP TORQUE TUBE AT RH WING FLAP ACTUATOR NUMBER TWO IAW AMM 27-51-03. COMPLIED WITH MECHANICAL RIGGING OF FLAPS IAW AMM 27-50-00-820-801-A. COMPLIED WITH FLAP ELECTRICAL RIGGING IAW AMM 27-50-00-820-802-A. OPERATIONAL TEST OF FLAPS GOOD IAW AMM 27-50-00. FOR FURTHER MAINTENANCE INFORMATION SEE NRWC 037-DFW-04924.
